Journal of Nonlinear Mathematical Physics

Volume 11, Issue Supplement 1, October 2004, Pages 21 - 36

On the Resolution of Space-Time Singularities II

Authors
M. Maceda, J. Madore
Corresponding Author
M. Maceda
Available Online 1 October 2004.
DOI
https://doi.org/10.2991/jnmp.2004.11.s1.3How to use a DOI?
Open Access
This is an open access article distributed under the CC BY-NC license.

Download article (PDF)

Journal
Journal of Nonlinear Mathematical Physics
Volume-Issue
11 - Supplement 1
Pages
21 - 36
Publication Date
2004/10
ISBN
91-974824-2-0
ISSN (Online)
1776-0852
ISSN (Print)
1402-9251
DOI
https://doi.org/10.2991/jnmp.2004.11.s1.3How to use a DOI?
Open Access
This is an open access article distributed under the CC BY-NC license.

Cite this article

TY  - JOUR
AU  - M. Maceda
AU  - J. Madore
PY  - 2004
DA  - 2004/10
TI  - On the Resolution of Space-Time Singularities II
JO  - Journal of Nonlinear Mathematical Physics
SP  - 21
EP  - 36
VL  - 11
IS  - Supplement 1
SN  - 1776-0852
UR  - https://doi.org/10.2991/jnmp.2004.11.s1.3
DO  - https://doi.org/10.2991/jnmp.2004.11.s1.3
ID  - Maceda2004
ER  -